A 61-year-old male asked:
Just started 10 mg of lisinopril daily. been taking multiple supplements (i.e., a multi, coq10, tumeric, fish oil..) should i stop the supplements?
1 doctor answer • 2 doctors weighed in
Cardiac Electrophysiology 42 years experience
There is no reason: to think that there will be any adverse interaction between your medications and your supplements as listed. Potentially the fish oil could interfere with absorption of the Lisinopril so you might want to separate them by a few hours. No reason to stop them other than expense. No scientific evidence to recommend continuing them either.
1.9k viewsReviewed >2 years ago
Last updated Apr 19, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.